# SDR SWAA013394

- Difficulty date: December 25, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 21,716 hours, 18,992 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A420060283
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT.  REMOVED AND REPLACED LANDING GEAR LEVER LATCH SOLENOID.  OPS CHECK GOOD PER MM.
